# SDR AALA20090826BOS01

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 24,110 hours, 8,289 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Part number: 7705402
- Condition: Failed
- Location: Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TOTAL AIR TEMPERATURE PROBE MESSAGE WITH ASSOCIATED AUTO THROTTLE DISCONNECT MESSAGE AND RIGHT ENGINE ELECTRONIC ENGINE CONTROL MESSAGE.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  REPLACED TOTAL AIR TEMPERATURE PROBE (102LJ2AG).  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT.  PROBLEM REPEATED AS SOON AS AIRCRAFT ROTATED AND ALL GEAR OFF GROUND.  REPLACED RELAYS K410 AND K203 (BACR13CG2A AND 7705402).  SYSTEM GROUND CHECKED NORMAL OPERATION.
